How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 44379
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have some medical problems and mydoctors 't know what to

Customer Question

I have some medical problems and mydoctors don't know what to do or what's wrong. From head to toes i have muscle spams, I have migraines, chest pressure like its crushing or heavy, h pylori, stomach cramps (feels licking notes or something kicking me in the gut), pain in my groins and/or testicals (occasionally), pain in both legs and arms feels like a heavniess or numbness sometimes, i also get nausea, feeling ill,constipation, diarrhea, blood occasionally with stool, sleep problems, I also get a burning sensation in my whole body (it starts at the ears getting bright red and hot then the face and on down to the rest of the body(the redness goes away after about an hour but the heat states fro days mostly in the ears back and shoulders)).
Submitted: 1 year ago.
Category: Medical
Expert:  Vakul Aren replied 1 year ago.

Hello,I am Dr. Aren .Do you still need help?

Customer: replied 1 year ago.
please I still need lots of help.
Expert:  Dr. David replied 1 year ago.

This is Dr. David

there are other regimens for H Pylori if you can't take clarithromycin.

it sounds like are are taking the omeprazole already.

you can take Amoxicillin 500mg orally three times daily + Metronidazole 500mg orally 2 or 3 times daily x 10-14d along with omeprazole to help eradicate the H Pylori infection.

Customer: replied 1 year ago.
I took Amoxicillin with the second treatment and it was even worse than the first i was in the E. R. 30 minutes (im allergic to penicillin) i took Metronidazole with both treatments. what else can i do? What can i do about the other problems? are they because of h pylori or something else like with the chest pain and groin testical pain?
Expert:  Dr. David replied 1 year ago.

constipation needs extra fiber in your diet with fruits and vegetables or metamucil fiber. constipation can cause hemorrhoids to bleed.

acid reflux can cause chest pain. severe anxiety can cause chest pains and nausea.

do you have excessive anxiety?

have your thyroid hormone levels been checked?

Customer: replied 1 year ago.
they were in normal levels they stay in normal range i get labs and test done done about every konth or two and npthing is ever bad excpet for h pyrloi. I eat lots of fruits and take probiotics to help with the constipation. I dont have any anxetity.
Expert:  Dr. David replied 1 year ago.

you might need to take a daily stool softener like colace 100mg one a day and prunes to help with constipation and hemorrhoid bleeding.

treating your H Pylori can help with your stomach acid and can help your reflux and chest symptoms.

regular exercise can help your bowels as well

drinking more water can help your constipation.

Customer: replied 1 year ago.
I only drink with the a tea every now then an coke with a headace, my doctor has me working with a physical threpist an every time i even try to execrise my chest instanly feels likes its crushing me and my stomach and for the rest of the day my whole body hurts and days after.
Expert:  Dr. David replied 1 year ago.

I see.

you could have fibromyalgia pain

I know you are taking neurontin (gabapentin)

you can ask your doctor to try cymbalta or lyrica and see if these help your pains better.

Customer: replied 1 year ago.
Ill ask him about the meds is there anything else i can do help with the pain, but is there anything i can tell the doctor to.do about the h pylori? I also get a burning senstaion and stabing pains in the stomach any ideas on what that may be or is it because of the h pylori? What about the pain i get in groin and testicals or could that be another side effect of the h pylori and/or the h ypylori?
Expert:  Dr. David replied 1 year ago.

it could be from the H Pylori causing worse stomach acid causing these pains.

you need to treat the H Pylori for the pain to get better.

pain in the groin or testicle can be from a testicular cyst or hydrocele fluid collection

you can get an ultarsound of the testicle to check for sure.

unlikely to be a hernia, but an ultrasound can check for sure.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
What meds can i take for the h pylori? I promise to give you a good review.
Expert:  Dr. David replied 1 year ago.

Bismuth subsalicylate 525mg four times daily + Tetracycline 500mg four times daily + Metronidazole 500mg orally 3 to 4 times daily. Duration 2 weeks

Customer: replied 1 year ago.
I am very senstive to meds and get sick easy because of meds and there side effects are normally harder on me then most people, is there anything i need to be concerd about while taking the meds. My main concerd is will able to take the meds with such a l low tolerance to meds without having any side effects, so i can still work and take care of my kids without being to sick because of the meds?
Expert:  Dr. David replied 1 year ago.

you can try taking a probiotic with antibiotic therapy

antibiotics can be taken with food in the stomach already which can make them easier on the stomach. don't take antibiotics on an empty stomach.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Expert:  Dr. David replied 1 year ago.

do you have any other questions?